# SDR REXA2016060601075

- Difficulty date: June 6, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE LOWER ANGLE KICKPLATE IS CORRODED.  REMOVED DAMAGED PASSENGER DOOR ENTRANCE LOWER ANGLE KICKPLATE AND INSTALLED NEW SERVICEABLE PART, PN SH670-31875-3 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
